Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2008

Kinematics of M-type giant semi-regular variables from the hipparcos catalogue

Cahit Yeşilyaprak, Z. Aslan

Publications of the Astronomical Society of Australia Cilt 25 · Sayı 2 · ss. 63–68 · 09.07.2008
DOI ile aç

Atıf için künye

Yeşilyaprak, C., & Aslan, Z. (2008). Kinematics of M-type giant semi-regular variables from the hipparcos catalogue. Publications of the Astronomical Society of Australia, 25(2), 63–68. https://doi.org/10.1071/as07015

BibTeX
@article{yesilyaprak2008-61798,
  author = {Yeşilyaprak, Cahit and Aslan, Z.},
  title = {Kinematics of M-type giant semi-regular variables from the hipparcos catalogue},
  journal = {Publications of the Astronomical Society of Australia},
  year = {2008},
  volume = {25},
  number = {2},
  pages = {63--68},
  issn = {1323-3580},
  doi = {10.1071/as07015},
  url = {https://akademik.atauni.edu.tr/yayinlar/61798-kinematics-of-m-type-giant-semi-regular-variables-from-the-hipparcos-catalogue}
}